# SDR AALA200801490

- Difficulty date: June 2, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RT NR ONE GALLEY CART AREA HAS BROKEN LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT RT NR ONE GALLEY CART AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
